| Model Number |
SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/4/2024, it was reported by a sales representative via email that an ar-1927psf-475 peek corkscrew ft broke during insertion.The case was completed using another ar-1927psf-475 peek corkscrew ft.This was discovered during an rcr procedure on (b)(6) 2024.Additional information received on 9/11/2024: all the broken fragments were successfully removed.The case was not delayed, and additional anesthesia was not needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.